I am a 41-year-old, who is obese. I have high blood pressure. Also heart failure. I am also having problems with water building up inside my body, I do use medication but it feels like I am swollen and that the water is pushing upwards. I am also struggling to get air at times and I do not have any energy.
Welcome to icliniq.com.
The problems you are facing is due to heart's failure to maintain the normal circulation. So the fluid gets stagnated in the interstitial tissue causing swollen feet, arms and fluid in lungs causing breathing problems. I hope you are already following the prescription of a cardiologist. I would like to know a few more information to help you better. May I know the medicines list you are on at present? And can you upload the reports?
Some important strategies are to be followed:
1. Improve the heart function ---to decrease load on heart by ACE inhibitors like Ramipril, ARB's like Telmisartan, diuretics like Lasix and beta blockers at optimized dose).
2. Fluid and salt restriction (salt maximum 3 grams /day and consume fluids 1.5 to 2 liter/day maximum).
3. Mild exercise training are also believed to improve exercise capacity and the quality of life in heart failure patients.
4. Diet and life-style modifications (smoking cessation, weight reduction, limit alcohol and avoid smoking, treat if lipid levels are high, control sugar levels, etc.).
With this limited information,I think,you might be needing an increased dose of a water pill loop diuretic (Lasix) to drain out the accumulating flluid regularly. I would advise you to discuss this with your treating doctor to alter therapy regimen, if necessary.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
There are risk predictors for other conditions such as coronary artery disease that can be put into an algorithm and show you the risk of certain events, such as hav... Read fullWill diastolic dysfunction lead to heart failure?
Diastolic dysfunction will lead to increased in LA (left atrium) size and raised PA pressure (pulmonary artery) ... Read fullI am suffering from swollen feet and unbearble pain due to RA. Kindly help.
.. you need more DMARDs (disease-modifying antirheumatic drugs), preferably a combination of Leflunomide, and Methotrexate should be tried. And Prednisolone will be required until the Dmards combo works. It does not help in reducing the steroids dose... Read full
Ask your health query to a doctor online?Ask a General Practitioner Now